# SDR ASAA2018012723313

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,077 hours, 5,637 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042006
- Condition: Damaged
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC 5R BUTTON IS INTERMITTENT AND HARD TO SELECT.  ACFT GROUNDED. R & R THE FMC CDU KEYBOARD IAW AMM 34-61-01-400-801. ACCOMPLISHED CDU KEYBOARD TEST STEP D IAW AMM 34-61-01. SYS CHECKED NORMAL.
